# SDR AALA202308282797

- Difficulty date: August 16, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 72,818 hours, 33,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL ON AN EXISTING REPAIR AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
